# SDR DXTA2024092600660

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Faulted
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR DOOR LIFT SWITCH WILL NOT CLOSE MED.  EXTERIOR DOOR SWITCH OPERATES NORMALLY.    REMOVED MED DOOR SWITCH PN SWP500-01 SN 20220000017517 OPS CHECKS GOOD PER AMM 25-30-35.
